# SDR CKSA98132

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO LT FRAME AT FS 520, 5 ABOVE UPPER CUSP AREA AND ON RADIUS AT 12 ABOVE UPPER CUSP AREA.  FABRICATED REPAIR ANGLE AND SHIMS, DRILLED, ALODINED, PRIMED, SEALED AND INSTALLED REPAIR ON LT FRAME FS 520 IAW COTNEY DWG NR D93-R18, DC8 SRM 51-1-21, 51-1-8, 51-1-16.  PLUGGED 2  HOLES 5 ABOVE CUSP IAW COTNEY DWG NR D93-R18, DC8 SRM 51-1-21.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04896 TASK NR Y1385.
